Rectifiability of RCD(K,N) spaces via δ-splitting maps
Keywords:
Rectifiability, RCD space, tangent coneAbstract
In this note we give simplified proofs of rectifiability of RCD(K,N) spaces as metric measure spaces and lower semicontinuity of the essential dimension, via
How to Cite
Bruè, E., Pasqualetto, E., & Semola, D. (2021). Rectifiability of RCD(K,N) spaces via δ-splitting maps. Annales Fennici Mathematici, 46(1), 465–482. Retrieved from https://afm.journal.fi/article/view/109611
Copyright (c) 2021 The Finnish Mathematical Society

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.